# SDR 00FDEA00506

- Difficulty date: July 31, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT T/O, GEAR RETRACTION UNSAFE RED IND IN BOTH S/O AND MAIN PANEL RT MAIN GEAR IND (RED LIGHT) ILLUM.  REMOVED AND REPLACED RT GEAR UPLOCK SENSOR AND CORRECTLY ROUTED CONDUIT IAW MM 32-61-03-2.  REMOVED AND REPLACED PROX BOX IAW 32-61-01-2.  OPS CK OK.
